# SDR USAA2012031500003

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 9,899 hours, 3,530 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B397BAM0619
- Part serial: Q00140012809
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 9,899 hours, 3,530 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED A SLIGHT UNCOMMANDED YAW OCCURRED IN CRUISE FLIGHT.  AT GATE, AUTO FLT YAW DAMPER - RUDDER SERVO FAULT APPEARED ON ECAM FOR APPOXIMATELY 5 MINUTES AND THEN WENT OUT.  NO FAULTS NOTED ON POST FLIGHT REPORT.  MAINTENANCE REMOVED AND REPLACED THE NR 1 FLIGHT AUGMENTATION COMPUTER IAW AIRBUS MAINTENANCE MANUAL 22-66-34.
